Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 351, Number 5

All articles in this issue are freely accessible.

Isoperimetric Estimates on Sierpinski Gasket Type Fractals
Robert S. Strichartz.
Trans. Amer. Math. Soc. 351 (1999), 1705-1752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1433127
The Hexagonal Honeycomb Conjecture
Frank Morgan.
Trans. Amer. Math. Soc. 351 (1999), 1753-1763
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615934
The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature
Takashi Shioya.
Trans. Amer. Math. Soc. 351 (1999), 1765-1801
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458311
Convexity properties of holomorphic mappings in $\mathbb{C}^{n}$
Kevin A. Roper and Ted J. Suffridge.
Trans. Amer. Math. Soc. 351 (1999), 1803-1833
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475692
Reducibility and nonreducibility between $ℓ^{p}$ equivalence relations
Randall Dougherty and Greg Hjorth.
Trans. Amer. Math. Soc. 351 (1999), 1835-1844
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1671377
Criteria of algebraic independence with multiplicities and interpolation determinants
Michel Laurent and Damien Roy.
Trans. Amer. Math. Soc. 351 (1999), 1845-1870
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475689
Simple families of Thue inequalities
Günter Lettl, Attila Petho and Paul Voutier.
Trans. Amer. Math. Soc. 351 (1999), 1871-1894
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487624
Linking forms, reciprocity for Gauss sums and invariants of 3-manifolds
Florian Deloup.
Trans. Amer. Math. Soc. 351 (1999), 1895-1918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1603898
On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order
Alfonso Castro and Hendrik J. Kuiper.
Trans. Amer. Math. Soc. 351 (1999), 1919-1945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458318
Local tomography with nonsmooth attenuation
A. I. Katsevich.
Trans. Amer. Math. Soc. 351 (1999), 1947-1974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1466950
Geometry of Cantor Systems
Yunping Jiang.
Trans. Amer. Math. Soc. 351 (1999), 1975-1987
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1475687
On the contribution of the Coulomb singularity of arbitrary charge to the Dirac Hamiltonian
Jingbo Xia.
Trans. Amer. Math. Soc. 351 (1999), 1989-2023
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451618
Harnack inequality for the linearized parabolic Monge-Ampère equation
Qingbo Huang.
Trans. Amer. Math. Soc. 351 (1999), 2025-2054
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1467468
A Gauss-Kusmin theorem for optimal continued fractions
Karma Dajani and Cor Kraaikamp.
Trans. Amer. Math. Soc. 351 (1999), 2055-2079
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473436
Conical limit set and Poincaré exponent for iterations of rational functions
Feliks Przytycki.
Trans. Amer. Math. Soc. 351 (1999), 2081-2099
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1615954
Symplectic group lattices
Rudolf Scharlau and Pham Huu Tiep.
Trans. Amer. Math. Soc. 351 (1999), 2101-2139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653379
American Mathematical Society